# SDR SWIA202156704

- Difficulty date: January 10, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N162PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15162
- Aircraft time: 30,869 hours, 21,331 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON SUPPORT BRACKET FOR A-BAY FLOORBOARD AFT OF FS280.00   (C-CHECK) RO 3/4/2021    REMOVED OUT OF LIMITS BRACKET AND INSTALLED NEW SUPPORT BRACKET FOR A-BAY FLOORBOARD AFT OF FS280 REF CRJ-900 SRM 51-42-06-001-001-A01, CRJ900 SRM 51-21-06-001-001-A01, CRJ 900 SRM 53-00-00-101-001-A01 AND SRM 51-42-21-001-001-A01
